MathSciNet Relay Station
MathSciNet bibliographic data
MR2737158 60H10 (60G22 60H05 60H07)
Ferrante, Marco; Rovira, Carles Convergence of delay differential equations driven by fractional Brownian motion. J. Evol. Equ. 10 (2010), no. 4, 761–783.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement